Vol 2, No 1 (2010)

Journal of Mathematics Research, Vol. 2, No. 1, February 2010

Table of Contents

Articles

Editor JMR
PDF
p0
S.B. Qadri, B. Mulligan, Mohammad F. Mahmood, J.Y. Al-Khal
PDF
p3
Lianju Sun
PDF
p8
Noor Yasmin Bt Zainun, Ismail Abdul Rahman, Mahroo Eftekhari
PDF
p14
Changjin Xu, Maoxin Liao
PDF
p20
Vinai K. Singh, Indu Kala Tripathi, Nimisha Nimisha
PDF
p28
M. El-Ghoul, SH.A. Mousa
PDF
p37
Dongmei Li, Maohui Xia, Yu Chen, Zitao Xu
PDF
p52
Hassan Agwo, Manahel Al-Sosui
PDF
p57
Li Fu
PDF
p69
Vikas Tewari, Shivendra Tewari, K. R. Pardasani
PDF
p74
Yucai Dong, Weidong Li, Hongtao Shi, Ling Zhang, Lianghai Yi, Hongyan Li, Guojun Sun
PDF
p89
Ronnason Chinram, Sompob Saelee
PDF
p93
Chun Xiu, Naishuo Tian, Yazhen Liu
PDF
p98
Tapan Kumar Kar, Ashim Batabyal
PDF
p103
Zixin Liu, Shu Lv, Shouming Zhong
PDF
p116
Siok Kun Sek
PDF
p123
Yu Chen, Maohui Xia, Dehua Wang, Dongmei Li
PDF
p139
Yanyan Shan
PDF
p143
M. I. Qureshi, Salahuddin Salahuddin, M. P. Chaudhary, K. A. Quraishi
PDF
p148
Xinghua Fan, Dan Zhao, Lixin Tian
PDF
p157
Changcheng Xiang, Shouming Zhong, Lianglin Xiong
PDF
p164
Usman Rizwan, Perumal Govindaraju, Venu Thangaraj
PDF
p171


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.